MathSciNet Relay Station
MathSciNet bibliographic data
MR2309186 (2008b:20044) 20F55 (20F65 51F15)
Mihalik, M. The even isomorphism theorem for Coxeter groups. Trans. Amer. Math. Soc. 359 (2007), no. 9, 4297–4324.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement